Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 64, NWS Memphis, TN

April 16, 2015Benton County, Carroll County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Apr 16, 2015, 1:26 AM CDT for Benton County, Carroll County, Tennessee. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2015, 1:26 AM CDT (06:26 UTC)
Expired
Apr 16, 2015, 1:49 AM CDT
In force
23 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Benton County, TN, Carroll County, TN

The radar

The Ft Campbell radar (KHPX), 118 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 1:42 AM CDTHAIL 1Hollow Rock, TNRESIDENT REPORTED 2-3 MINUTES OF AT LEAST QUARTER-SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
698 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WUUS54 KMEG 160626
SVRMEG
TNC005-017-160715-
/O.NEW.KMEG.SV.W.0064.150416T0626Z-150416T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
126 AM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CARROLL COUNTY IN NORTHWESTERN TENNESSEE...
  SOUTHERN BENTON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 215 AM CDT

* AT 126 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PARKERS
  CROSSROADS...OR 8 MILES NORTHWEST OF NATCHEZ TRACE STATE PARK...
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  HUNTINGDON...CAMDEN...BRUCETON...VALE...HOLLOW ROCK...CLARKSBURG...
  PALMER SHELTER...MIXIE...WESTPORT...HILLARD...YUMA...GARRETSBURG...
  EPHESUS...BUENA VISTA...DOLLAR AND CREWS STORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3582 8823 3582 8826 3588 8848 3615 8836
      3615 8821 3612 8821 3615 8819 3614 8796
TIME...MOT...LOC 0626Z 208DEG 34KT 3582 8841 

HAIL...1.00IN
WIND...<50MPH
 
$$
2 follow-up statements
254 
WWUS54 KMEG 160636
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
136 AM CDT THU APR 16 2015

TNC005-017-160715-
/O.CON.KMEG.SV.W.0064.000000T0000Z-150416T0715Z/
CARROLL TN-BENTON TN-
136 AM CDT THU APR 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHEASTERN CARROLL AND CENTRAL BENTON COUNTIES...

AT 136 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BRUCETON...OR
7 MILES EAST OF HUNTINGDON...MOVING NORTHEAST AT 55 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
CAMDEN...BRUCETON...VALE...HOLLOW ROCK...GARRETSBURG...EPHESUS...
BUENA VISTA...MIXIE AND CREWS STORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3598 8837 3615 8836 3615 8821 3612 8821
      3615 8819 3614 8796 3592 8824
TIME...MOT...LOC 0636Z 208DEG 50KT 3602 8827 

HAIL...1.00IN
WIND...<50MPH
 
$$
937 
WWUS54 KMEG 160649
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
149 AM CDT THU APR 16 2015

TNC005-017-160659-
/O.CAN.KMEG.SV.W.0064.000000T0000Z-150416T0715Z/
CARROLL TN-BENTON TN-
149 AM CDT THU APR 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARROLL AND
CENTRAL BENTON COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3598 8837 3615 8836 3615 8821 3612 8821
      3615 8819 3614 8796 3592 8824
TIME...MOT...LOC 0647Z 208DEG 34KT 3613 8820 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 12:35 AM CDT, 51 minutes earlier.

Area forecast discussion, Apr 16, 12:35 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1235 AM CDT THU APR 16 2015

.DISCUSSION...

UPDATED FOR THE 06Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 720 PM CDT WED APR 15 2015/

UPDATE...EVENING UPDATE.
THUNDERSTORMS ARE A BIT MORE NUMEROUS THAN EXPECTED ALONG THE
INTERSTATE 40 CORRIDOR IN WEST TENNESSEE...BUT SHOULD MOVE INTO
MIDDLE TENNESSEE OVER THE NEXT FEW HOURS. THEY SHOULD ALSO
GRADUALLY WEAKEN AS THE SUN SINKS LOWER IN THE SKY. SHORT RANGE
GUIDANCE INDICATES ADDITIONAL SHOWERS AND THUNDERSTORMS MAY
DEVELOP AFTER MIDNIGHT OVER NORTH MISSISSIPPI AND WEST
TENNESSEE...SHIFTING INTO MIDDLE TENNESSEE AND ALABAMA BY 12Z.
WITH THAT IN MIND...SEE NO REASON TO CHANGE POPS SIGNIFICANTLY.
TEMPERATURES LOOK ON TRACK.

&&

.PREV DISCUSSION.../ISSUED 331 PM CDT WED APR 15 2015/

A SPLIT UPPER LEVEL FLOW PATTERN WILL PREVAIL OVER NORTH AMERICA
THROUGH THE NEXT 7 DAYS. THE MIDSOUTH WILL REMAIN UNDER THE
INFLUENCE OF AN ACTIVE SOUTHERN BRANCH OF THE UPPER LEVEL JET.

MIDAFTERNOON GOES WATER VAPOR IMAGERY SHOWED A DEEP CLOSED UPPER
LOW CENTERED OVER UTAH. THE SUBTROPICAL JET EXTENDED FROM DEEP
SOUTH TX...INTO CONFLUENCE WITH THE POLAR JET NEAR THE MIDATLANTIC
SEABOARD. A WEAK MIDLEVEL TROF OVER THE SOUTHERN PLAINS WILL LIFT
EAST OVERNIGHT...WITH A SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE
AHEAD OF A NORTHWARD ADVANCING MARINE SURFACE WARM FRONT.

THURSDAY AFTERNOON SHOULD SEE A PERIOD OF SHORTWAVE RIDGING IN
ADVANCE OF THE APPROACHING CLOSED LOW FROM THE WEST. A SERIES OF
SHORTWAVES WILL EJECT INTO THE LOWER MS RIVER VALLEY FRIDAY AND
SATURDAY...FOLLOWING THE PASSAGE OF THE UPPER RIDGE AXIS TO THE
EAST. GFS SHOWS A PLUME OF 1.5 TO 1.8 PRECIPITABLE WATER /PW/ VALUES
BUILDING NORTH INTO THE MIDSOUTH ON SATURDAY...SUPPORTIVE OF
LOCALLY HEAVY RAINFALL. BOTH THE GFS AND ECMWF SHOW DIFFLUENT
UPPER LEVEL FLOW OVER THE MIDSOUTH SATURDAY...ALONG WITH A SURFACE
LOW TRACKING THROUGH EASTERN AR. SURFACE WINDS WOULD LIKELY BACK
UNDER SUCH A SCENARIO...AIDING DEEP LAYER SHEER. HOWEVER...GFS
PROGS BOUNDARY LAYER SOURCED CAPE AT OR BELOW 500 J/KG SATURDAY
AFTERNOON...ALONG WITH MIDLEVEL LAPSE RATES BELOW 6 C/KM. THIS
SEEMS REASONABLE GIVEN THE EXPECTED CLOUD COVER AND WARM SECTOR
RAIN EARLIER IN THE DAY. GIVEN THE TROPICAL AIRMASS...LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE SATURDAY. THIS WAS COVERED WELL IN
THE EARLY MORNING HAZARDOUS WEATHER OUTLOOK AND NO CHANGES TO THE
HWO ARE PLANNED AT THIS TIME.

ONCE THE LEAD SHORTWAVE EJECTS SATURDAY...THE MAIN UPPER LOW WILL
BEGIN TO FILL AS IT LIFTS INTO THE MID MS RIVER VALLY ON SUNDAY.
A SOUTHWARD EXTENSION OF THE UPPER TROF AXIS WILL PASS THROUGH
THE LOWER MS RIVER VALLEY SUNDAY...FOCUSING ADDITIONAL SHOWERS AND
THUNDERSTORMS IN THE WEAKLY CAPPED TROPICAL AIRMASS. THE TROF AXIS
SHOULD FINALLY LIFT OUT LATE SUNDAY NIGHT.

THE GFS AND ECMWF MAINTAIN DECENT AGREEMENT IN THE SPLIT FLOW
PATTERN THROUGH THE MIDDLE OF NEXT WEEK....BOTH DEPICTING AN
UNUSUALLY DEEP LONGWAVE TROF CENTERED OVER THE GREAT LAKES. FAST
UPPER LEVEL ZONAL FLOW WILL PREVAIL OVER THE MIDSOUTH...NEAR THE
CONFLUENCE OF THE SUBTROPICAL AND POLAR JETS. INTERMITTENT SLIGHT
CHANCES OF RAIN WILL PREVAIL DURING THE EARLY AND MID WEEK PERIODS...
WITH MOST AREAS LIKELY SEEING NO SIGNIFICANT RAINFALL. EARLY TO
MID WEEK TEMPS SHOULD AVERAGE NEAR NORMAL.

PWB

&&

.AVIATION...

06Z TAF SET

SCATTERED CONVECTION WILL CONTINUE INTO THE OVERNIGHT HOURS BUT MOST
OF THE ACTIVITY SHOULD OCCUR ALONG TN RIVER AND NE MS. BEST TIMING
AT KTUP WILL BE BETWEEN 7-12Z. MEANWHILE...EXPECT FOG TO BEGIN
DEVELOPING IN LOCATIONS THAT ARE NOT EXPERIENCING CONVECTION AS
CLOUDS CONTINUE TO SCATTER OUT AND WINDS ARE GRADUALLY BECOMING
LIGHTER AND LIGHTER. A COUPLE OF LOCATIONS ACROSS CENTRAL AR ARE
ALREADY REPORTING DENSE FOG. BEST TIMING FOR FOG WILL BE BETWEEN 9-
13Z. AFTER 13Z...FOG SHOULD LIFT AND ANY CONVECTION GOING ON SHOULD
PUSH EAST ALLOWING FOR VFR CONDITIONS. AROUND 00Z...CONVECTION MAY
BEGIN FIRING AGAIN ACROSS NE MS. LIGHT WINDS EXPECTED THROUGH THE
PERIOD.

KRM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 15, 5:02 AM CDT, 20 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
502 AM CDT WED APR 15 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-161215-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
502 AM CDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SEVERAL WEAK SYSTEMS WILL MOVE THROUGH THE REGION THROUGH FRIDAY
WITH A LARGER AND STRONGER SYSTEM FORECAST TO MOVE INTO THE MID-
SOUTH OVER THE WEEKEND. PERIODS OF MODERATE TO LOCALLY HEAVY RAIN
ARE POSSIBLE THROUGH SUNDAY. GIVEN THE ALREADY SATURATED
GROUND...ADDITIONAL RAIN MAY CAUSE ADDITIONAL RISES ON AREA
STREAMS AND RIVERS.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Apr 15, 8:55 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
855 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             8 S LEXINGTON           35.54N 88.39W
04/15/2015  E0.88 INCH       HENDERSON          TN   BROADCAST MEDIA

            PENNY TO NICKEL SIZED HAIL IN COMMUNITY OF CENTER HILL.

&&

MRM
Local storm report, Apr 15, 9:51 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
951 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             8 S LEXINGTON           35.54N 88.39W
04/15/2015  E0.88 INCH       HENDERSON          TN   BROADCAST MEDIA

            PENNY TO NICKEL SIZED HAIL IN COMMUNITY OF CENTER HILL.

0920 PM     HAIL             HENDERSON               35.44N 88.65W
04/15/2015  E0.25 INCH       CHESTER            TN   PUBLIC

            PENNY TO NICKEL SIZED HAIL IN HENDERSON.

0944 PM     HAIL             HURON                   35.59N 88.53W
04/15/2015  M1.00 INCH       HENDERSON          TN   PUBLIC

            QUARTER SIZED HAIL IN HURON.

&&

MRM
Local storm report, Apr 15, 10:04 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             8 S LEXINGTON           35.54N 88.39W
04/15/2015  E0.88 INCH       HENDERSON          TN   BROADCAST MEDIA

            PENNY TO NICKEL SIZED HAIL IN COMMUNITY OF CENTER HILL.

0920 PM     HAIL             HENDERSON               35.44N 88.65W
04/15/2015  E0.25 INCH       CHESTER            TN   PUBLIC

            PENNY TO NICKEL SIZED HAIL IN HENDERSON.

0929 PM     HAIL             HURON                   35.59N 88.53W
04/15/2015  M1.00 INCH       HENDERSON          TN   PUBLIC

            QUARTER SIZED HAIL IN HURON.

0944 PM     HAIL             LEXINGTON               35.65N 88.39W
04/15/2015  M1.00 INCH       HENDERSON          TN   PUBLIC

            QUARTER SIZED HAIL IN LEXINGTON.

1000 PM     FLASH FLOOD      LEXINGTON               35.65N 88.39W
04/15/2015                   HENDERSON          TN   EMERGENCY MNGR

            SOME MAJOR AND SECONDARY ROADS AND STREETS FLOODED IN
            LEXINGTON. JUST NORTH OF TOWN RESCUE SQUAD GETTING A
            WOMAN TO SAFETY AS WATER HAS REACHED TOP STEP AND CLOSE
            TO GETTING INTO A MOBILE HOME.

&&

MRM
Local storm report, Apr 15, 10:25 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1025 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             8 S LEXINGTON           35.54N 88.39W
04/15/2015  E0.88 INCH       HENDERSON          TN   BROADCAST MEDIA

            PENNY TO NICKEL SIZED HAIL IN COMMUNITY OF CENTER HILL.

0920 PM     HAIL             HENDERSON               35.44N 88.65W
04/15/2015  E0.25 INCH       CHESTER            TN   PUBLIC

            PENNY TO NICKEL SIZED HAIL IN HENDERSON.

0929 PM     HAIL             HURON                   35.59N 88.53W
04/15/2015  M1.00 INCH       HENDERSON          TN   PUBLIC

            QUARTER SIZED HAIL IN HURON.

0944 PM     HAIL             LEXINGTON               35.65N 88.39W
04/15/2015  M1.00 INCH       HENDERSON          TN   PUBLIC

            QUARTER SIZED HAIL IN LEXINGTON.

1000 PM     FLASH FLOOD      LEXINGTON               35.65N 88.39W
04/15/2015                   HENDERSON          TN   EMERGENCY MNGR

            SOME MAJOR AND SECONDARY ROADS AND STREETS FLOODED IN
            LEXINGTON. JUST NORTH OF TOWN RESCUE SQUAD GETTING A
            WOMAN TO SAFETY AS WATER HAS REACHED TOP STEP AND CLOSE
            TO GETTING INTO A MOBILE HOME.

1013 PM     FLASH FLOOD      HENDERSON               35.44N 88.65W
04/15/2015                   CHESTER            TN   PUBLIC

            TWO AND ONE HALF INCHES OF RAIN IN ONE HOUR. 910 PM TO
            1010 PM CDT.

&&

MRM
Local storm report, Apr 15, 11:30 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1130 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HAIL             REAGAN                  35.52N 88.35W
04/15/2015  E1.75 INCH       HENDERSON          TN   BROADCAST MEDIA

&&

JDS
Local storm report, Apr 15, 11:35 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1135 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     HAIL             PARSONS                 35.65N 88.12W
04/15/2015  E0.88 INCH       DECATUR            TN   TRAINED SPOTTER

&&

JDS

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:15 PM CDTRiver Flood AdvisoryMEGDyer, Lake, Lauderdale4 days
Apr 15, 9:01 PM CDTSevere Thunderstorm WarningMEGChester, Henderson44 min
Apr 15, 9:17 PM CDTSevere Thunderstorm WarningMEGGibson, Obion, Weakley24 min
Apr 15, 9:38 PM CDTSevere Thunderstorm WarningMEGBenton, Decatur, Henderson52 min
Apr 15, 10:02 PM CDTFlash Flood WarningMEGChester, Henderson, McNairy3 hr
Apr 15, 10:29 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Henderson46 min
Apr 15, 10:55 PM CDTSevere Thunderstorm WarningMEGDecatur, Henderson50 min
Apr 15, 11:09 PM CDTFlash Flood WarningMEGDecatur, Henderson3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.